# SDR AALA201711159005

- Difficulty date: October 31, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 41,134 hours, 29,731 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281300251
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON FLOORBEAM AT FR 16, BL 0, Y1292. REPLACED THE FLOORBEAM IAW SRM 53-11-14.
